CCENDU Drug Alert - Fentanyl-related Overdoses

A new CCENDU Drug Alert has been issued to advise that, as of February 6, 2015, there continues to be reports of fatal and non-fatal overdoses that are suspected or confirmed to involve non-pharmaceutical (illicit) fentanyl. Most overdoses appear to be in individuals who thought they were using heroin, oxycodone, cocaine or another substance, but have mistakenly taken fentanyl.

About CCENDU
The Canadian Community Epidemiology Network on Drug Use (CCENDU) is a nation-wide network of community-level partners who share information about local trends and emerging issues in substance use and exchange knowledge and tools to support more effective data collection.




Alerte sur les drogues du RCCET : Surdoses liées au fentanyl

Une nouvelle alerte du RCCET a pour but de signaler qu’en date du 6 février 2015, de nombreux rapports font encore état de cas soupçonnés ou confirmés de surdoses mortelles et non mortelles au fentanyl (illicite) non pharmaceutique. Les personnes ayant fait une surdose croyaient pour la plupart prendre de l’héroïne, de l’oxycodone, de la cocaïne ou une autre substance, mais avaient en fait pris du fentanyl par erreur.

Le RCCET
Le Réseau communautaire canadien d’épidémiologie des toxicomanies (RCCET) est un réseau pancanadien de partenaires communautaires qui échangent de l’information sur les tendances locales et les nouveaux enjeux touchant la consommation de substances et qui mettent en commun des connaissances et outils propices à une collecte de données plus efficace.



More CCENDU Drug Alerts and Bulletins